|Low risk of HIV and the effect of PEP
Apr 17, 2013
Hello Mr Wohl. Aorry for being a pain in the ass, but I just realized that you were and expert on PEP treatment, please sorry for asking this to Mr Cordova too. Both of your knowledge could be very helpful to my mind my right now. Please dont ban me for this. I am currenty in PEP treatment for 5 days for having safe oral and vaginal sex with an african prostitute. The reason I am on PEP is because I masturbated with mi fingers deep into the female vagina, and I had hang-nails and wounds in my fingers due to my bad habit of eating my nails. In addition I rubbed my eyes just after having my fingers with her fluids. I freaked out and run to the emergency center and began the treatment. I didnt lie at all. They agreed on giving me the treatment, I would think because of my nervousness at that time. The HIV status of the female is unknown but I have my doubts. Now that some days happened I have the following questions: 1. Do you think i had risk of contracting HIV because of the facts i told you? 2.I am worried about the side effects of the medicaments I am taking Kaletra (4 each day) + Truvada (1 each day). Im having nauseas and diarrhea and had pale stool despite i was completely healthy before this. Do you think I should take just the Truvada? 3.I am concerned too about the long term side effects that I read in the information pamphlet like lypodistrophy, liver or pancreas problems, or lactic acidosis. Could this happen in a 28 days treatment?
Thank you for your time and patience, and sorry for my english, Im not an english native speaker.
| Response from Dr. Wohl
Now that you started the PEP you should continue it. I am not impressed by your risk at all, however, and hopefully that will alleviate some of your anxiety.
Your risk of any of the side effects you have read about is also tremendously low and are associated with long term use of these meds and even then they are unusual.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Sucking Penis Sign Of HIV AIDS
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Night Sweats After Precum Touching Vagina Sign Of HIV AIDS
- Pain In Urethra After Masturbation Worried I Have
- Rash After Mutual Masturbation Worried I Have HIV
- Red Spots After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.